# SDR IPXA2014100384495

- Difficulty date: September 4, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,892 hours, 6,720 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A57960000010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SURFACE FWD PANEL HAS DENT AND GOUGE.  LT WING INBD FLAP UPPER SURFACE FWD PANEL BETWEEN RIBS 16-17 AND STRINGERS 2.1-2.2 IAW EA 300-5754-01-A5609-I/R AND EO 5750-55681-A.
